# SDR CHQA201000202

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 18,370 hours, 16,318 cycles
- Engine: Allsn AE3007A
- Engine time: 19,608 hours, 15,530 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1225
- Condition: Faulty
- Location: Rudder
- Part time: 160 hours, 221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMB-OUT FROM MKE, RECEIVED A RUDDER SYS 1-2 INOP MESSAGE ALONG WITH A YAW DAMP FAIL MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE MESSAGE CLEARED, BUT RETURNED AFTER ABOUT 5 MINUTES.  THE QRH WAS FOLLOWED AGAIN AND THE MESSAGE CLEARED, AND IT WAS DECIDED TO RETURN TO MKE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 RUDDER PRESSURE SWITCH AND THE RUDDER SYSTEM OPERATED NORMALLY.  THE FAULT RETURNED ON THE NEXT FLIGHT TO SDF AND THE NR 2 PRESSURE SWITCH WAS FOUND TO BE BAD FROM STOCK.  THE NR 2 PRESSURE SWITCH WAS REPLACED AGAIN WITH NO FURTHER DIFFICULTIES.
